Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.

Includes Expert Content
Please please help me...
An_241355 posted:
[TRIGGER] I am a 48yr female an am currently taking Lamictal XR 100mg. They are to be taken at nite. Also am taking Bupropion SR 150mg twice a day. But still feel depressed, I get feeling life is not living (am not suicidal) and overwhelmed sadness, have crying episodes and then I feel better for a little bit but get agitated and extremely angry, and it interfers with my care taking of my 11yr old son!! Once again, I have tried numerous medication for my bipolar condition to no avail. I don't know what to do! I am receiving my medication thru a sliding scale basis because I am currently unemployed.I have no resources even to find out if I really have bipolar!! But like I explained I have tried numerous pyschotrapic medication and none of them give me relief except increased my weight astronomicly
Chris_WebMD_Staff responded:
Hiya and welcome.

I'm so sorry you are in a bad place. Please make sure you check out the first post at the top of this page, posted by SusieMargaret. She has some great info in there about places you can seek help for free.
I hope you check in again. Talk things out here with us, and again welcome.

When the world says, Give up,
Hope whispers, Try it one more time.
~Author Unknown
susiemargaret responded:
hello, A215 --

i'm sorry i missed seeing your post until now. you can find a list of resources for getting free/low-cost medical care, including counseling, at . you may have to start with an entry-level primary-care dr, but then you can ask for a referral to a counselor for talk therapy or to a psychiatrist for a re-evaluation of your meds plan.

don't try to tackle everything on the list at once; you'll be too overwhelmed. check out one or two, see what they say, then check out one or two more.

i send you caring thoughts and hope this helps.

-- susie margaret
what good is gold, or silver too, if your heart's not good and true -- hank williams, sr.
Thomas L Schwartz, MD responded:
hello- for your current meds they both typically have the ability to go to a higher dose, so ask your doc about these options and side effect risks.
I also wonder with your mood swings if they are all from bipolar or from other conditions (stress, sleep deprivation, borderline personality, dependent personality)... if from these then psychotherapy weekly would be needed to really get the most out of your meds

Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Do not change your meds...Expert
without consulting your prescriber. I am very concerned with many, many posts where folks are dropping, lowering, changing their meds ... More
Was this Helpful?
106 of 144 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.